# SDR AALA201804099009

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,876 hours, 1,882 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR ASSIST BOTTLE NEEDS TO BE SERVICED. SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002.
